Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Reduced Teichmüller spaces


Author: Clifford J. Earle
Journal: Trans. Amer. Math. Soc. 126 (1967), 54-63
MSC: Primary 30.49; Secondary 32.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0204642-3
MathSciNet review: 0204642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413-429. MR 0167618 (29:4890)
  • [2] -, Quasiconformal mappings, Van Nostrand, Princeton, N. J., 1966.
  • [3] L. V. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385-404. MR 0115006 (22:5813)
  • [4] L. V. Ahlfors and G. Weill, A uniqueness theorem for Beltrami equations, Proc. Amer. Math. Soc. 13 (1962), 975-978. MR 0148896 (26:6393)
  • [5] L. Bers, Quasiconformal mappings and Teichmüller''s theorem, pp. 89-120, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114898 (22:5716)
  • [6] -, On moduli of Riemann surfaces, Lectures notes, Eidgenössische Technische Hochschule, Zürich, 1964.
  • [7] -, Automorphic forms and Poincaré series for infinitely generated Fuchsian groups, Amer. J. Math. 87 (1965), 196-214. MR 0174737 (30:4937)
  • [8] -, Automorphic forms and general Teichmüller spaces, pp. 109-113, Proc. Conf. Complex Anal., Minneapolis, 1964, Springer-Verlag, Berlin, 1965. MR 0178142 (31:2400)
  • [9] C. J. Earle, On the homotopy classes of self-mappings of bordered Riemann surfaces, Proc. Amer. Math. Soc. 15 (1964), 622-624. MR 0164030 (29:1329)
  • [10] -, Teichmüller spaces of groups of the second kind, Acta Math. 112 (1964), 91-97. MR 0165096 (29:2385)
  • [11] W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (to appear).
  • [12] M. Heins, Fundamental polygons of Fuchsian and Fuchsoid groups, Ann. Acad. Sci. Fenn. Ser. A I 337 (1964), 1-30. MR 0160900 (28:4109)
  • [13] L. Keen, Intrinsic moduli on Riemann surfaces (to appear). MR 0203000 (34:2859)
  • [14] A. Marden, On finitely generated Fuchsian groups, Comment. Math. Helv. (to appear). MR 0217287 (36:378)
  • [15] E. Rodlitz, Locally trivial deformations of open Riemann surfaces, Comm. Pure Appl. Math. 14 (1961), 157-168. MR 0123701 (23:A1023)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49, 32.40

Retrieve articles in all journals with MSC: 30.49, 32.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0204642-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society